MathSciNet Relay Station
MathSciNet bibliographic data
MR572888 (81f:28016) 28D05 (58F11 58F20)
Marcus, Brian A note on periodic points for ergodic toral automorphisms. Monatsh. Math. 89 (1980), no. 2, 121–129.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement